Pacific Journal of Mathematics

Orders with finite global dimension.

Mark Ramras

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 583-587.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913244

Mathematical Reviews number (MathSciNet)
MR0349758

Zentralblatt MATH identifier
0277.16005

Subjects
Primary: 16A60

Citation

Ramras, Mark. Orders with finite global dimension. Pacific J. Math. 50 (1974), no. 2, 583--587. https://projecteuclid.org/euclid.pjm/1102913244


Export citation

References

  • [1] A. W. Goldie, The Structureof Noetherian Rings, Lectures on rings and modules, Springer-Verlag, 246, 213-321.
  • [2] L. W. Small, On some questions in noetherian rings, Bull. Amer. Math. Soc, 72 (1966), 853-857.
  • [3] L. W. Small, Orders in artinian rings, J. Algebra, 4 (1966), 13-41.
  • [4] J. C. Robson, Artinian quotient rings, Proc. London Math. Soc, 17 (1967), 600-616. 600-616.